Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Headache with fever and dizziness

5 days ago it started out with a really bad headache which is unusual for me so i just thought im just tired it will go away i woke up the next day with a fever of 102.5 with this throbbing headache and it was also very painful behind my eyes i cant move my eyes around the only thing that makes it bareable is tylenol but that only lasts a few hours. The next day my fever goes up to 104 and the headache gets worse this goes on for another day or so and now its day five the fever subsided but the headache is still bothering me not as bad but its still sore behind my eyes and when i roll my eyes or look up it really hurts and i feel lightheaded and dizzy my doctor cant see me im concerned what should i do
Asked On : Tue, 23 Aug 2011
Answers:  3 Views:  724
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Welcome to HealthcareMagic forum
you must investigate your cause. there are possibilities like simple migraine, high BP, general viral infection or malaria which presented with high fever and headache. blood tests will find out the diagnosis. if no such cause is found then detail scan may also be required. you must not postpone the visit to doc. till the time,go for paracetamol 650gm twice a day.
I hope I answered your query. Wish you good health.
Answered: Tue, 23 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It seems that you might had acute sinusitis mainly of frontal sinusitis.
But now as fever is subsided headache will subside gradually.
Take nasal inhalation,
Go for decongestant with analgesic tab.
If along with headache if you have giddiness,nausea,vomiting then go for evaluation.
Avoid cold drinks and junk food.
Ok and bye.
Answered: Thu, 22 Sep 2011
I find this answer helpful
General & Family Physician Dr. Arun Kumar's  Response

Thanks for posting your query'

I understand your concern.

It seems like you may be having sinusitis. Get your X-ray of para nasal sinus done. If you have any visual disturbance go for refractory error test. Check your blood pressure. High BP may results in head aches like that. Take one course of antibiotics along with Tylenol. If symptoms does not subside visit your doctor for help.

Hope I have answered your query. I will be available for your follow up queries, if any.

Wishing you good health.

Take care.

Answered: Thu, 22 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor